# SDR REXA200500129

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N812A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 1,822 hours, 1,346 cycles
- Engine: Ge CF343B1
- Engine time: 1,822 hours, 1,346 cycles
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: A33721
- Part serial: NSN
- Condition: Unsecure
- Location: Thrust Lever
- Part time: 1,822 hours, 1,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, ATTEMPTED TO REDUCE CLIMB POWER FL250.  CAPTAIN CONFIRMED THE THRUST LEVER WAS JAMMED.  COMPLIED WITH THE QRH CHECKLIST, AND DECLARED AN EMERGENCY.  THE FLIGHT WAS CLEARED DIRECT TO MEMPHIS (MEM).  AT THIRTY MILES OUT AND ON THE ILS TO RUNWAY 18C, THE FLIGHT CREW SHUTDOWN THE ENGINE USING THE FIRE SWITCH.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  THE AIRCRAFT WAS ABLE TO TAXI TO THE GATE AND NO EVACUATION OF THE PASSENGERS WAS NECESSARY.  MAINTENANCE FOUND THAT THE UPPER CORE COWL DOOR STAY BRACE STRUT HAD NOT BEEN PROPERLY STOWED AND THAT IT HAD JAMMED THE THROTTLE CONTROL GEARBOX.  THE STAY BRACE STRUT WAS PROPERLY SECURED AND THE AIRCRAFT RELEASED FOR FLIGHT.
